Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: Albrecht Pietsch
Title: Eigenvalues and $s$-numbers
Additional book information: Akademische Verlagsgesellschaft Geest and Portig K.-G., Leipzig, and Cambridge University Press, Cambridge, New York and Melbourne, 1987 (Cambridge Studies in Advanced Mathematics, vol. 13) 360 pp., $59.50. ISBN 0-521-32532-3.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: J. R. Retherford
Journal: Bull. Amer. Math. Soc. 19 (1988), 531-538